Next Article in Journal
Approximating Functions of Positive Compact Operators by Using Bell Polynomials
Next Article in Special Issue
Reduction of Homogeneous Pseudo-Kähler Structures by One-Dimensional Fibers
Previous Article in Journal
Revisiting Primordial Black Hole Evolution
Previous Article in Special Issue
Conformally Flat Siklos Metrics Are Ricci Solitons
 
 

Order Article Reprints

Journal: Axioms, 2020
Volume: 9
Number: 72

Article: Natural Paracontact Magnetic Trajectories on Unit Tangent Bundles
Authors: by Mohamed Tahar Kadaoui Abbassi and Noura Amri
Link: https://www.mdpi.com/2075-1680/9/3/72

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop